MathSciNet Relay Station
MathSciNet bibliographic data
MR2164100 42C05 (41A21)
Díaz-Mendoza, C.; González-Vera, P.; Jiménez-Paiz, M. Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation. Math. Comp. 74 (2005), no. 252, 1843–1870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement